NUROFEN PLUS
A BREAK THROUGH IN PAIN RELIEF
(CONTAINS IBUPROFEN 200MG AND CODEINE PHOSPHATE 12.8MG)
Home Page Anagen.net Shop on line - The available products

Nurofen Plus contains a unique combination of two clinically proven pain-relieving ingredients.

The unique dual action formula contains the active ingredient of NUROFEN PLUS, ibuprofen, which relieves pain and inflammation at the site of the pain, whilst the additional power of codeine acts centrally to reduce the body’s communication of pain messages. Each tablet contains ibuprofen 200mg and codeine phosphate 12.8mg.

Dosage
Adults and children over 12 years:
initial dose is 2 tablets taken with water, then if necessary, 1 or 2 tablets every 4 to 6 hours. Do not exceed 6 tablets daily. Each dose should be taken with, or immediately after, food.

Not suitable for children under 12 years of age

Ingredients
Each tablet of Nurofen plus contains 200mg ibuprofen and 12.8mg codeine phosphate.

Purpose/Usage
Nurofen is a powerful pain relief through the dual action of ibuprofen and codeine. Together they are an ideal combination for strong pain, working both at the site of the pain and on the central nervous system. Nurofen Plus is particularly effective for migraine, tension headache, dental pain, cramping period pain, neuralgia, sciatica, lumbago and rheumatic pain.

Precautions
Do not take Nurofen plus if:

  • You have had or have a stomach ulcer
  • You are allergic to any of its ingredients, aspirin or any other non-steroidal anti-inflammatories

    Because Nurofen plus contains codeine, do not take it if you suffer from:

  • Chronic constipation
  • Have breathing difficulties

    Consult your doctor if:

  • You are pregnant or breast-feeding
  • Have a head injuryYou suffer from asthma, or
  • You have liver, heart, or kidney problems
  • About Anagen.net  | How to advertise  |  Privacy PolicyLegal Disclaimer | Site resolution
    Recommend this site to your friends  Anagen.net complete site in Italian language

    Copyright Anagen.net